Now showing items 52-71 of 122

    • Hardy-Type Tauberian Conditions on Time Scales 

      Turan Yalçın, Ceylan; Duman, Oktay (Birkhauser Verlag AG, 2018-10-01)
      Hardy’s well-known Tauberian theorem for number sequences states that if a sequence x= (xk) satisfies lim Cx= L and Δ xk: = xk + 1- xk= O(1 / k) , then lim x= L, where Cx denotes the Cesàro mean (arithmetic mean) of x. In ...
    • Hopf bifurcation analysis of coupled two-neuron system with discrete and distributed delays 

      Karaoglu, Esra; Yilmaz, Enes; Merdan, Hüseyin (Springer, 2016-07)
      We study the stability and Hopf bifurcation analysis of a coupled two-neuron system involving both discrete and distributed delays. First, we analyze stability of equilibrium point. Choosing delay term as a bifurcation ...
    • Hopf bifurcations in Lengyel-Epstein reaction-diffusion model with discrete time delay 

      Merdan, Hüseyin; Kayan, S. (Springer, 2015-02)
      We investigate bifurcations of the Lengyel-Epstein reaction-diffusion model involving time delay under the Neumann boundary conditions. Choosing the delay parameter as a bifurcation parameter, we show that Hopf bifurcation ...
    • Hopf bifurcations of a ratio-dependent predator-prey model involving two discrete maturation time delays 

      Karaoglu, Esra; Merdan, Hüseyin (Elsevier Ltd, 2014-11)
      In this paper we give a detailed Hopf bifurcation analysis of a ratio-dependent predator prey system involving two different discrete delays. By analyzing the characteristic equation associated with the model, its linear ...
    • Hopf Bifurcatıon Analysis For A Ratio-Dependent Predator-Prey System Involving Two Delays 

      Karaoglu, E.; Merdan, Hüseyin (Cambridge University Press, 2014-01)
      The aim of this paper is to give a detailed analysis of Hopf bifurcation of a ratio-dependent predator-prey system involving two discrete delays. A delay parameter is chosen as the bifurcation parameter for the analysis. ...
    • Identities with squares of binomial coefficients: An elementary and explicit approach 

      Kılıç, Emrah; Prodinger, Helmut (Mathematical Institute of the Serbian Academy of Sciences and Arts, 2016)
      In 2014, Slavik presented a recursive method to find closed forms for two kinds of sums involving squares of binomial coefficients. We give an elementary and explicit approach to compute these two kinds of sums. It is based ...
    • An Indicator Operator Algorithm for Solving a Second Order Intuitionistic Fuzzy Initial Value Problem 

      Akın, Ömer; Bayeğ, Selami (Matematikçiler Derneği, 2016)
      L. Zadeh [1] was the first who introduced the concept of fuzzy settheory as an extension of the classical notion of the set theory. He remindedpeople that things are not always black or white; there may besome grey colours ...
    • Intuitionistic Fuzzy Initial Value Problems - An Application 

      Akın, Ömer; Bayeğ, Selami (Hacettepe UniversityHacettpe Üniversitesi, 2019)
      In this paper, by using the properties of ?\alpha? and ?\beta? cuts of intuitionistic fuzzy numbers, we have firstly proposed a method to find the general solution of the second order initial value problem with intuitionistic ...
    • Korovkin theorems on weighted spaces: revisited 

      Atlihan, Ozlem Girgin; Unver, Mehmet; Duman, Oktay (Springer, 2017-12)
      In this note, using the idea of the late Professor Gadjiev (Mat Zametki 20(5):781-786, 1976), we give new, direct and easy proofs of the Korovkin theorems for positive linear operators acting on weighted spaces. Recent ...
    • L-Polynomials of the Curve 

      Ozbudak, Ferruh; Saygı, Zülfükar (Springer Verlag, 2015)
      Let chi be a smooth, geometrically irreducible and projective curve over a finite field F-q of odd characteristic. The L-polynomial L-chi(t) of chi determines the number of rational points of chi not only over F-q but also ...
    • A Mathematical Model Of Hepatitis B Transmission In Turkey 

      Gölgeli, Meltem (Ankara UniversityAnkara Üniversitesi, 2019)
      Hepatitis B infection is one of the serious viral infections that is treating the global health. Turkey has an intermediate endemicity for hepatitis B. In this study, a classical SIR model for hepatitis B virus (HBV) ...
    • The Matrix of Super Patalan Numbers and its Factorizations 

      Kılıç, Emrah; Prodinger, Helmut (University of Nis, 2017)
      Matrices related to Patalan and super-Patalan numbers are factored according to the LU-decomposition. Results are obtained via inspired guessings and later proved using methods from Computer Algebra.
    • New analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries 

      Kılıç, Emrah; Ömür, Neşe; Koparal, Sibel (Hacettepe University, 2020-04-02)
      In this paper, we present new analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries consist of the Fibonacci and Lucas numbers. We shall derive explicit formulæ for their LU-decompositions ...
    • New asymmetric generalizations of the Filbert and Lilbert matrices 

      Kılıç, Emrah; Koparal, Sibel; Ömür, Neşe (Springer Netherlands, 2019-06)
      Two new asymmetric generalizations of the Filbert and Lilbert matrices constructed by the products of two Fibonacci and Lucas numbers are considered, with additional parameter settings. Explicit formulæ are derived for ...
    • New binomial double sums with products of Fibonacci and Lucas numbers 

      Kılıç, Emrah; Taşdemir, Funda (Utilitas Mathematica Publisher Inc., 2019)
      In this paper, we consider and compute various interesting families of binomial double sums including products of the Fibonacci and Lucas numbers. These sums have nice representations in terms of again the Fibonacci and ...
    • New Sums Identities In Weighted Catalan Triangle With The Powers Of Generalized Fibonacci And Lucas Numbers 

      Kılıç, Emrah; Yalciner, Aynur (Charles Babbage Research Centre, 2014-07)
      In this paper, we consider a generalized Catalan triangle defined by k(m)/n(2n n - k) for positive integer m. Then we compute the weighted half binomial sums with the certain powers of generalized Fibonacci and Lucas numbers ...
    • Nonlinear Approximation: q-Bernstein Operators of Max-Product Kind 

      Duman, Oktay (Springer Verlag, 2016)
      In this paper, we construct a certain family of nonlinear operators in order to approximate a function by these nonlinear operators. For construction, we use the linear q-Bernstein polynomials and also the max-product algebra.
    • Nonlinear Bernstein-Type operators providing a better error estimation 

      Duman, Oktay (University of Miskolc, 2014)
      In this paper, when approximating a continuos non-negative function on the unit interval, we present an alternative way to the classical Bernstein polynomials. Our new operators become nonlinear, however, for some classes ...
    • A nonsymmetrical matrix and its factorizations 

      Arıkan, Talha; Kılıç, Emrah; Prodinger, Helmut (De Gruyter, 2019-08)
      We introduce a nonsymmetric matrix defined by q-integers. Explicit formul ae are derived for its LU-decomposition, the inverse matrices L-1 and U-1 and its inverse. Nonsymmetric variants of the Filbert and Lilbert matrices ...
    • A note on the conjecture of Ramirez and Sirvent 

      Kılıç, Emrah; Prodinger, Helmut (University of Waterloo, 2014-02)
      We give a proof of a recent conjecture of Ramirez and Sirvent on the generating function of the incomplete Tribonacci numbers.